RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 9, Issue 5  


Best approximations in $L_[0,infty)$ of the differentiation operator
V. I. Berdyshev
477
Accurate estimates of deviations of spline approximations to classes of differentiable functions
V. L. Velikin, N. P. Korneichuk
483
Some properties of the modulus of continuity
I. M. Kolodii, F. Hil'debrand
495
A relation between spline approximation and the problem of the approximation of one class by another
Yu. N. Subbotin
501
A class of orthogonal polynomials
G. Froid
511
A generalization of the Laurent series
Yu. N. Frolov
521
A class of trigonometric series
B. V. Shalaev
533
The completion of solvable groups
K. K. Andreev
543
Finite primary groups, $p\ne2$, with invariant not completely splittable subgroups
M. M. Gol'denberg, N. F. Sesekin
551
Analogs of Chevalley modules in Hochschild cohomology theory
F. R. Bobovich
561
Cohomologies and analytic differential forms
V. D. Golovin
569
Normal numbers of piecewise-linear manifolds
B. D. Malyi
575
A limit theorem for a supercritical branching process
A. V. Nagaev
585

Doctoral theses
Some problems in approximation theory
V. M. Tikhomirov
593
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019